Colorado, 2024

Damaging Winds in Colorado, May 3 to 6, 2024

May 3 to 6, 2024 · NWS PUB · 4 events in 3 counties and zones

High based thunderstorms developed over the mountains and propagated over the eastern plains entering a very dry lower level atmosphere. The result was very strong winds across portions of the southeastern plains.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

High based thunderstorms developed over the mountains and propagated over the eastern plains entering a very dry lower level atmosphere. The result was very strong winds across portions of the southeastern plains.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at May 3, 1:45 PM MST, 1 hour 15 minutes earlier. Its key messages:

  • Severe thunderstorms will be possible later this afternoon and through the evening over the eastern plains. Wind gusts in excess of 60 mph, hail of up to 2 inches in diameter possible. A brief landspout or weak tornado cannot be ruled out.
  • A cold front will move through later this evening over the plains, with colder temperatures and gusty winds out of the northeast behind it.
  • General thunderstorms are possible elsewhere over the plains and over the eastern mountains, which will continue throughout the night for some areas, mainly over the far southeastern plains and Raton Mesa area.
  • Frost conditions will be possible tonight over El Paso County.
  • Increasing winds and fire danger early next week with a trend towards cooler and wetter conditions for late week.
Area forecast discussion, May 3, 1:45 PM MST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
245 PM MDT Fri May 3 2024

.KEY MESSAGES...

- Severe thunderstorms will be possible later this afternoon and
  through the evening over the eastern plains. Wind gusts in
  excess of 60 mph, hail of up to 2 inches in diameter possible.
  A brief landspout or weak tornado cannot be ruled out.

- A cold front will move through later this evening over the
  plains, with colder temperatures and gusty winds out of the
  northeast behind it.

- General thunderstorms are possible elsewhere over the plains
  and over the eastern mountains, which will continue throughout
  the night for some areas, mainly over the far southeastern
  plains and Raton Mesa area.

- Frost conditions will be possible tonight over El Paso County.

- Increasing winds and fire danger early next week with a
  trend towards cooler and wetter conditions for late week.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 224 PM MDT Fri May 3 2024

Currently and through tonight...

A major shortwave trough is continuing to approach the region, with
the development of a lee-side low by later in the afternoon as the
trough axis moves overhead. As this pushes out over the plains a
slightly deepens, it will force a cold frontal boundary to move down
from the north over the plains.  A dryline is going to establish
itself, where there are currently 50+ dewpoints over northeastern
New Mexico that will make their way up over far southeastern
Colorado later this afternoon, this will act as a triggering
mechanism for pre-frontal convective development once the cap
completely erodes and the convective temp is achieved, which may
turn severe given the higher dewpoints and thus increased low-level
instability. An increasing low-level jet out out of the southwest
will also increase shear necessary for further updraft enhancement
and may allow for severe thunderstorm development for the next
couple of hours, mainly over Las Animas County and east. A consensus
of the latest high res guidance has the front beginning to move over
northern El Paso County by as early as 7 to 8 PM, and then push
through the CWA by around midnight. The timing of the front could be
sooner, depending on whether or not if it is accelerated by outflow
from convection that develops along and behind the boundary.

Currently, there have already been multiple cells that have
initiated over this area, which will likely continue to develop as
the lower levels further destabilize by early evening as the low-
level jet increases with effective shear of a magnitude around 30
kts or greater. MLCAPE is also going to increase to 1000 J/kg or
greater, especially over Prowers and Baca counties, mainly after
4pm. With this, the potential for thunderstorms becoming severe will
increase going into the later afternoon/early evening hours,
especially anywhere from La Junta to Kim, and eastward. There are
also going to be general thunderstorms possible over the eastern
mountains and along portions of the I-25 corridor, mainly south of
Pueblo County, that will continue to move off to the east-northeast
after development. Dry conditions, with low relative humidity values
and gusty southwesterly winds will continue to keep fire weather
conditions going until around 9 PM in the San Luis Valley, although
RH values should recover enough to allow the Red Flag Warning to
come down by this time.

The latest CAM guidance and HREF helicity tracks favor development
of stronger, and possibly severe, cells over Prowers and Baca
counties between 6 to 8 PM. In addition, the latest HRRR model also
puts the development of a cell over Baca, with easterly winds
turning into it at 00Z (7 PM), suggesting that there could be
increased SRH values right around this time and possible supercell
development, with the capabilities of producing a brief landspout
and/or weak tornado. It also has something similar right around the
same time over Prowers County, as well as the development of a
strong cell right on the edge of northeastern Kiowa County. The
NAM4km Nest has also been persistent with the past couple of runs of
having a pre-frontal cell develop with over the northwestern Baca
County/Bent County and then move into Prowers County right around
the same time.

Colder air advection moving in behind the frontal passage that will
occur later this evening will allow for temperatures to continue to
drop, especially as skies further clear. This will allow for
temperatures over El Paso County to drop to near, or below, the
freezing mark. Due to this, there will likely be some areas of
frost. Stratus will also develop, mainly along the I-25 corridor
from Pueblo County and northward to Monument. There could still be
some showers, and possibly a thunderstorm, continuing into the early
morning hours of tomorrow. As the lower levels continue to
stabilize, showers will also continue to diminish and move
southeastward and out of the CWA towards daybreak. Lows will bottom
out into the 30s to low 40s over most of the plains, and generally
in the upper teens and 20s for high country.

Tomorrow...

With colder air already in place, it will be more stable over the
plains, and notably cooler. Highs will likely remain in the 60s over
a majority of the plains and San Luis Valley, and only 40s to 50s
for the higher terrain. With residual moisture, and increasing mid-
level flow out of the southwest coupled with orographic lifting,
there will be showers and thunderstorms developing in the afternoon
hours over the higher terrain. This will get pushed out over the
plains by later in the day. These should be more of your "garden
variety" type thunderstorms, although there could be an isolated
storm or two that is on the stronger side. With more of an inverted-
v profile, some of these storms may result in some gusty outflow
winds to 50 mph or greater, and there could be hail up to 1/2 inch
with the stronger storms. The plains will likely remain dry with
more stable air in place, although a few of the showers/storms could
move out over the adjacent plains and portions of the I-25 corridor.
-Stewey

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 224 PM MDT Fri May 3 2024

Weak wave in southwest flow ejects across CO Saturday evening with
cool stable upslope flow maintaining across the plains.  A few
showers may drift off into the adjacent plains but they should
diminish as the move off the mountains into the more stable airmass.
Have trimmed eastward extent of pops into the I-25 corridor during
the evening. Showers and thunderstorms will diminish across the
mountains behind this feature in the evening but could regenerate
across the far eastern plains late Saturday night as the low level
jet increases. Any isolated nocturnal convection will have limited
CAPE resulting in some weak elevated showers/thunderstorms into
Sunday morning.

Temperatures then rebound for Sunday as southerly flow increases
across the region ahead of the next upper low moving into the Great
Basin. Will need to watch the San Luis Valley for potential Critical
Fire Weather conditions until green up occurs. For now, coverage and
magnitude looks too limited with RH the most limiting factor for
Sunday. Showers and thunderstorms will redevelop across the
Continental Divide as moisture increases ahead of the upper low. Out
east it remains largely dry.  Will need to monitor the position of
the dry line but for now dew point return and CAPE looks limited
with little to no initiation along the boundary in the afternoon.

Upper low lifts out across northern CO Sunday night and Monday. With
the more northern storm track, this puts southern CO under the dry
and windy region of the storm. Latest NBM shows potential for wind
gusts greater than 50 mph in the 70-90+ percentile, especially along
and south of highway 50 Monday morning. We could be looking at brief
near high wind potential Sunday morning if we can mix 50-60 kts down
to the surface Sunday morning as the cold front moves through. In
spite of the cool down, it will be very dry and likely a critical
fire weather day for the San Luis Valley and southern portions of
the southeast plains where fuels are still critical. The Continental
Divide will pick up some snow Sunday night through Monday morning
with a diminishing trend in the afternoon as the storm ejects to the
northeast.

The windy and mostly dry pattern continues for Tues and Wednesday
with temperatures rebounding. Then we trend towards a cooler and
potentially wetter pattern as low pressure stalls out over the
western U.S. and a cold front moves through the plains bringing post
frontal upslope flow Thurs into next weekend.  Thursday could
potentially be the coolest and wettest day with snow levels dropping
to around 7000 feet across the southeast mountains.  Still some
details to resolve on the track and strength of the low which will
drive the degree of upslope and precipitation amounts.  EC is weaker
with the upper low and magnitude of upslope, and therefore has less
QPF/snow. Probabilities of greater than 3" of snow accumulation is
less than 30 across all but the central mountains from the National
Blend of Models.  Central mountains fair a little better with
probabilities for up to 6 inches up to 40%. This will bear watching
as details become more certain. -KT

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 224 PM MDT Fri May 3 2024

VFR conditions are expected to prevail for KALS and KPUB, and mostly
for KCOS, throughout the forecast period. There will be some lower
decks moving in later which will reduce CIGs to MVFR criteria during
the morning hours at KCOS from approximately 11 to 13Z. CIGs will
should remain elevated enough to be above MVFR criteria for KPUB
from 13 to 15Z. FROPA will occur for KCOS around 01Z and KPUB around
02Z, which will result in a windshift with gusty NE'ly winds
thereafter, with gusts close to 40 kts at both terminals. Winds will
be synoptically influenced at all terminals. There is very low
confidence (less than 10 percent) of SHRA or possibly TSRA to be in
the vicinity of KCOS and KPUB right around the time of FROPA,
although due to the lack of confidence, this was left out of the
TAF. Winds will become more diurnally influenced towards the end of
the forecast period as they further weaken. -Stewey

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ224.
Frost Advisory from midnight tonight to 9 AM MDT Saturday for
COZ084-085.

&&

SHORT TERM...STEWARD
LONG TERM...KT
AVIATION...STEWARD
Hazardous weather outlook, May 3, 10:51 AM MST, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1151 AM MDT Fri May 3 2024

COZ058>089-093>099-041800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1151 AM MDT Fri May 3 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated showers and thunderstorms can be expected across the
southeast plains this afternoon and evening. One or two storms,
generally north and east of a La Junta to Kim line, could become
severe, producing gusty winds of up to 60 mph and large hail up to
the size of half dollars.

Gusty winds and low afternoon humidity levels will develop
critical fire weather conditions across the San Luis Valley once
again this afternoon and early evening. Please avoid all outdoor
activities that could start a fire.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered showers and thunderstorms will continue to
be possible across the higher terrain and immediate adjacent
plains on Saturday, then will be more restricted to the
Continental Divide starting Sunday.

Accumulating snow will be possible across the higher peaks of the
Continental Divide Sunday night through Monday, with 2 to 4
inches of new snow forecast.

High fire danger will likely return to portions of the area
starting Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

STEWARD/31

In the hours before

Special weather statement, May 3, 12:53 PM MST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
153 PM MDT Fri May 3 2024

COZ097-032015-
Las Animas Vicinity/Bent County CO-
153 PM MDT Fri May 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BENT COUNTY THROUGH 215
PM MDT...

At 152 PM MDT, Doppler radar was tracking a strong thunderstorm near
Las Animas, or 15 miles east of North La Junta, moving northeast at
20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Las Animas, Hasty, John Martin Reservoir, Fort Lyon, and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3793 10322 3802 10334 3824 10307 3802 10288
TIME...MOT...LOC 1952Z 236DEG 19KT 3799 10325

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, May 3, 1:18 PM MST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
218 PM MDT Fri May 3 2024

COZ095-097-032045-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
218 PM MDT Fri May 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN KIOWA AND
NORTHEASTERN BENT COUNTIES THROUGH 245 PM MDT...

At 218 PM MDT, Doppler radar was tracking a strong thunderstorm near
John Martin Reservoir, or 23 miles east of North La Junta, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hasty, McClave, John Martin Reservoir, Fort Lyon, and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3797 10306 3810 10322 3833 10292 3813 10275
TIME...MOT...LOC 2018Z 230DEG 21KT 3810 10313

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, May 3, 1:38 PM MST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
238 PM MDT Fri May 3 2024

COZ095-097-098-032115-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-
238 PM MDT Fri May 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS...SOUTH
CENTRAL KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 315 PM MDT...

At 238 PM MDT, Doppler radar was tracking a strong thunderstorm near
John Martin Reservoir, or 24 miles west of Lamar, moving northeast at
20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3807 10304 3815 10313 3842 10288 3822 10274
TIME...MOT...LOC 2038Z 223DEG 16KT 3816 10305

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, May 3, 1:44 PM MST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
244 PM MDT Fri May 3 2024

COZ097-032115-
Las Animas Vicinity/Bent County CO-
244 PM MDT Fri May 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BENT COUNTY THROUGH
315 PM MDT...

At 244 PM MDT, Doppler radar was tracking a strong thunderstorm near
Higbee, or 16 miles southeast of North La Junta, moving northeast at
30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3766 10335 3782 10339 3808 10318 3789 10294
TIME...MOT...LOC 2044Z 226DEG 24KT 3778 10334

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, May 3, 2:22 PM MST, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
322 PM MDT Fri May 3 2024

COZ095>098-032145-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
322 PM MDT Fri May 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PROWERS...EASTERN
KIOWA AND NORTHEASTERN BENT COUNTIES THROUGH 345 PM MDT...

At 321 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wiley, or 10 miles northwest of Lamar, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamar, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir,
Chivington, Brandon, Neegronda Reservoir, and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3799 10276 3815 10302 3860 10265 3840 10220
TIME...MOT...LOC 2121Z 228DEG 47KT 3818 10278

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, May 3, 2:30 PM MST, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Fri May 3 2024

COZ094-099-032200-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
330 PM MDT Fri May 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 400 PM MDT...

At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Kim, or 30 miles northeast of Des Moines, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern Baca
and southeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3700 10327 3701 10353 3732 10305 3709 10287
TIME...MOT...LOC 2130Z 236DEG 32KT 3702 10338

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish

The radar

The Pueblo radar (KPUX), 138 km away, was scanning. The volume nearest the first event began at 21:58 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Prowers

When
May 3, 3:00 PM MST
Where
Prowers County, Lamar Arpt
Measured
71 kt (82 mph) measured gust
Reported by
ASOS
Coordinates
38.070, -102.680

Lamar airport.

Thunderstorm Wind, Pueblo

When
May 3, 5:45 PM MST
Where
Pueblo County, 1.29 mi ESE of (Pub)pueblo Muni Arp
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
38.280, -104.500

Pueblo airport.

Thunderstorm Wind, Otero

When
May 3, 7:09 PM MST
Where
Otero County, (Lhx)la Junta Arpt
Measured
57 kt (66 mph) measured gust
Reported by
ASOS
Coordinates
38.050, -103.520

La Junta airport.

Thunderstorm Wind, Pueblo

When
May 6, 2:57 AM MST
Where
Pueblo County, 1.49 mi NNW of Colorado City
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
37.950, -104.870

Mesonet in Colorado City.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2024Every state in 2024This day in weather historyWarnings in Colorado, May 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1177721, 1177723, 1177724, 1177722.